Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Products of CW-complexes


Author: Yoshio Tanaka
Journal: Proc. Amer. Math. Soc. 86 (1982), 503-507
MSC: Primary 54E60; Secondary 54A35, 54B10, 57Q05
DOI: https://doi.org/10.1090/S0002-9939-1982-0671225-4
MathSciNet review: 671225
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Liu's characterization for the product $ K \times L$ to be a $ {\text{CW}}$-complex is independent of the usual axioms of set theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E60, 54A35, 54B10, 57Q05

Retrieve articles in all journals with MSC: 54E60, 54A35, 54B10, 57Q05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671225-4
Keywords: $ {\text{CW}}$-complex, $ k$-space, $ BF(\alpha )$
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society